FAQ Connexion
Rechercher Profil
Membres Groupes
Se connecter pour vérifier ses messages privés
S’enregistrer
Depression Question
Poster un nouveau sujet   Répondre au sujet
arrakis Index du Forum  » La vie sur arrakis  » Présentations  » Depression Question
Sujet précédent :: Sujet suivant  
Auteur Message
JoeClark
Citoyen

Hors ligne

Inscrit le: 03 Oct 2017
Messages: 118
Masculin
influence: 196

 Message Posté le: Sam 25 Nov - 14:03 (2017)    Sujet du message: Depression Question
Répondre en citant

Hello,


I started taking Nortryptiline, the anti depressant, about two weeks ago to help my vertigo. I take 10mg at night, and a few days ago, I started feeling incredibly groggy and dizzy. I stopped taking it two days ago, and am still very dizzy and tired. Is this a common side effect of the drug? If so, how long will it take for the symptoms to supside now that I've stopped taking it?


Please help....


I didn't find the right solution from the Internet.


References
https://ehealthforum.com/health/depression-question-t513863.html



Corporate Explainer Video 


 Revenir en haut »
Publicité






 Message Posté le: Sam 25 Nov - 14:03 (2017)    Sujet du message: Publicité

PublicitéSupprimer les publicités ?
 Revenir en haut »
Montrer les messages depuis:   
arrakis Index du Forum  » La vie sur arrakis  » Présentations  » Depression Question
Poster un nouveau sujet   Répondre au sujet Toutes les heures sont au format GMT + 1 Heure
Page 1 sur 1

 
Sauter vers:  

Portail | Index | créer son forum | Forum gratuit d’entraide | Annuaire des forums gratuits | Signaler une violation | Conditions générales d'utilisation


Solaris phpBB theme/template by Jakob Persson
Copyright © Jakob Persson 2003



Powered by phpBB © 2001, 2018 phpBB Group
Traduction par : phpBB-fr.com